# SDR RAIA9910028

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: H6201QAC02
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JFK- F/O'S AHRS FAIL.  MAINTENANCE REPLACED F/O'S AHRS COMPUTER.
